MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE LEAD
Model Number 0137
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858); Inflammation (1932); Swelling/ Edema (4577)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of the system revision due to bacteremia.Reportedly, the patient had inflammation, edema, and swelling.The patient also had night sweats and a high fever.The patient was treated with intravenous antibiotics.There were no additional adverse patient effects reported.The rv lead was explanted.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the lead was returned for analysis.The allegation against the product was not confirmed as the reported allegations of infection were known inherent risk of device.Analysis of the returned product was not able to provide relevant information for infection-related allegations.This supplemental report is being filed to correct the d9: device avail for eval; d9: device return date; g2: report source; h2: follow-up type; h3: device eval by manufacturer; and h11: additional mfr narrative.
 
Event or Problem Description

Brand Name
ENDOTAK RELIANCE S
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20646551
Report Number2124215-2024-70589
Device Sequence Number20709544
Product Code LWS
UDI-Device Identifier00802526531101
UDI-Public00802526531101
Combination Product (Y/N)Y
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/12/2026
Device Model Number0137
Device Catalogue Number0137
Device Lot Number302101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale
Patient Weight117 KG
Patient RaceWhite